Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On abdomen lower quadrant and small bumps under the skin. Cure?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I just want to ask, I feel like on my abdomen lower quadrant most likely in the subcutaneous layer small bumps or lumps under the skin. Upon tensing it is easier felt. I am just wondering are these lymph nodes, as I thought they would be much more difficult to feel. I am quite slim and only 22. The best description, is on my inner thigh feels like its the same thing that small lumpy sensation although quite small.

Posted Thu, 22 Aug 2013 in General Health
Answered by Dr. Nsah Bernard 1 hour later

Thanks for posting your query on XXXXXXX

I am pleased to be able to assist you.

Per your description, the lumps might be cysts or lipoma or adenoma but less likely lymph nodes given their location.
If they are painless, then you need not worry much but i suggest you get a doctor to examine it and determine what the actual cause is. It might require excision so that it can be analyzed in a laboratory.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor